# SDR AUS20020150

- Difficulty date: February 28, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel Selector/Sh
- Component: Fuel Selector/Sh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE TANK FUELLING SHUTOFF VALVE FAILED IN THE OPEN POSITION. VALVE COULD BE OPERATED MANUALLY.
